On the equation of an integral funnel and its applications
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1894-1904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a6,
author = {A. I. Panasyuk},
title = {On the equation of an integral funnel and its applications},
journal = {Differencialʹnye uravneni\^a},
pages = {1894--1904},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a6/}
}
A. I. Panasyuk. On the equation of an integral funnel and its applications. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1894-1904. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a6/